# SDR SWIA200311680

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 329 hours, 247 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 2459
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 7,543 hours, 6,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE FIRST OFFICER'S AHAR INDICATES +3 DEGREES NOSE UP ON THE ADI.  TRANSFERRED BOTH DISPLAYS TO AHAR NR 1 AND RETURNED TO DFW.  REMOVED NR 2 AHRS COMPUTER AND REPLACED WITH A SERVICEABLE ONE IAW CL600 MM 34-21-01.  OPS CHECKS GOOD.
